Title: | Conditional Fault Hamiltonicity of the Star Graph |
Authors: | Lin, Cheng-Kuan Tan, Jimmy J. M. Hsu, Lih-Hsing Cheng, Eddie Liptak, Laszlo 資訊工程學系 Department of Computer Science |
Keywords: | hamiltonian;star graphs;fault-tolerant |
Issue Date: | 1-Jan-2014 |
Abstract: | Fault tolerance is an important property on network performance. A graph G is k-edge-fault conditional hamiltonian if G - F is hamiltonian for every F subset of E(G) with vertical bar F vertical bar <= k and delta(G - F) >= 2. In this paper we show that for n >= 4 the n-dimensional star graph S-n is (3n - 10)-edge-fault conditional hamiltonian. |
URI: | http://hdl.handle.net/11536/23614 |
ISSN: | 0381-7032 |
Journal: | ARS COMBINATORIA |
Volume: | 113 |
Issue: | |
Begin Page: | 111 |
End Page: | 127 |
Appears in Collections: | Articles |